# SDR AALA20160406005

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  DURING ACCOMPLISHMENT OF J2008AA 03 ON FIRST OFFICERS NR 3 WINDOW FRAME, THE SECOND FASTENER HOLE FROM THE BOTTOM SHOWED A CRACK INDICATION AFTER REAMING.  REPAIRED FRAME IAW AARD 53-10-00-7 & EA 258600.
